Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneGoByeBye

Dryness and Redness

Recommended Posts

I started the Regimen 1 week ago, so far so good, but everytime I cleanse and apply BP, my skin gets dry, it feels like a mask. I feel relief when I apply Avene Trixera(great stuff by the way)

is this normal? and if yes, when should it stop? Thanks.

Share this post


Link to post
Share on other sites

Are you using the moisturizer?

I noticed a certain "tightness" after washing my face but not after applying the BP.. the gel form seemed to clear that problem. And if you are timing it right (wash face for less than 10 seconds, dry, wait for 5 minutes, apply BP taking no more than 3 minutes, wait 5 minutes, apply moisturizer taking no more than 2 minutes) you shouldn't have time to feel tightness actually. Hope that helped, if not I'll check back later to see what's up..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×